# SDR SWAA991510

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC1 CHECK, FOUND RT HORIZONTALSTABILIZER LOWER SKIN CRACKED FWD OF 1ST BALANCE PANEL ALONG REAR SPAR. REPAIRED SKIN PER SWA RA NR 1-555-0313.
